RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chernikov, Nikolai Aleksandrovich
(1928–2007)

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 21

Number of views:
This page:640
Abstract pages:3979
Full texts:2083
References:265
Professor
Doctor of physico-mathematical sciences
Birth date: 16.12.1928

http://www.mathnet.ru/eng/person20809
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200276

Publications in Math-Net.Ru
2002
1. N. A. Chernikov, N. S. Shavokhina, “Logunov"s RTG in the Light of the Affine Connection Geometry”, TMF, 132:3 (2002),  469–474  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 132:3 (2002), 1295–1300  isi
1995
2. N. A. Chernikov, “Геометрия Лобачевского и теория тяготения Ньютона”, In mem. Lobatschevskii, 3:1 (1995),  171–176  mathnet
1994
3. N. A. Chernikov, “Lobachevskii geometry and the modern theory of gravitation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 2,  60–66  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:2 (1994), 58–64
1986
4. N. A. Chernikov, N. S. Shavokhina, “The Born–Infeld theory as part of Einstein's unified field theory”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 4,  62–64  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:4 (1986), 81–83
1980
5. N. A. Chernikov, N. S. Shavokhina, “Example of relativistic two-body problem. II. Equations of motion”, TMF, 43:3 (1980),  356–366  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 43:3 (1980), 511–518  isi
6. N. A. Chernikov, N. S. Shavokhina, “Example of relativistic two-body problem. I. Boundary-value problem for minimal surface”, TMF, 42:1 (1980),  59–70  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 42:1 (1980), 38–46  isi
1978
7. N. A. Chernikov, “An affinely connected space with a nonsymmetric tensor field”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 5,  114–123  mathnet  mathscinet  zmath
1975
8. A. B. Pestov, N. A. Chernikov, N. S. Shavokhina, “Equations of electrodynamics in a spherical universe”, TMF, 25:3 (1975),  327–334  mathnet; Theoret. and Math. Phys., 25:3 (1975), 1164–1169
9. A. B. Pestov, N. A. Chernikov, N. S. Shavokhina, “Conformal angular momentum of the electromagnetic field”, TMF, 23:3 (1975),  331–334  mathnet; Theoret. and Math. Phys., 23:3 (1975), 548–551
1974
10. N. A. Chernikov, N. S. Shavokhina, “Conformal momentum”, TMF, 18:3 (1974),  310–317  mathnet  mathscinet; Theoret. and Math. Phys., 18:3 (1974), 219–224
1973
11. N. A. Chernikov, N. S. Shavokhina, “Quantization of the spinor field in a spherical universe”, TMF, 16:1 (1973),  77–89  mathnet  mathscinet; Theoret. and Math. Phys., 16:1 (1973), 684–693
12. N. A. Chernikov, N. S. Shavokhina, “Invariant box method in the quantum theory of a spinor field”, TMF, 15:1 (1973),  91–99  mathnet; Theoret. and Math. Phys., 15:1 (1973), 380–386
1965
13. É.Tagirov, N. A. Chernikov, “Commutator function of a scalar field in the two-dimensional model of pseudoriemannian space-time”, Dokl. Akad. Nauk SSSR, 160:5 (1965),  1049–1052  mathnet  zmath
1962
14. N. A. Chernikov, “Relativistic Maxwell–Boltzmann distribution and the integral form of the conservation laws”, Dokl. Akad. Nauk SSSR, 144:3 (1962),  544–547  mathnet  mathscinet  zmath
15. N. A. Chernikov, “Flux vector and mass tensor of a relativistic ideal gas”, Dokl. Akad. Nauk SSSR, 144:2 (1962),  314–317  mathnet  mathscinet  zmath
16. N. A. Chernikov, “Kinetic equation for a relativistic gas in an arbitrary gravitational field”, Dokl. Akad. Nauk SSSR, 144:1 (1962),  89–92  mathnet  mathscinet  zmath
1960
17. A. A. Logunov, A. N. Tavkhelidze, I. T. Todorov, N. A. Chernikov, “Majorization of Feynman diagrams”, Dokl. Akad. Nauk SSSR, 135:4 (1960),  801–804  mathnet  zmath
18. N. A. Chernikov, “Relativistic kinetic equation and equilibrium state of a gas in a statistic gravitational field having spherical symmetry”, Dokl. Akad. Nauk SSSR, 133:2 (1960),  333–336  mathnet  mathscinet
19. N. A. Chernikov, “Reduction of the relativistic integral of collisions to Boltzmann's form”, Dokl. Akad. Nauk SSSR, 133:1 (1960),  84–87  mathnet  mathscinet  zmath
1957
20. N. A. Chernikov, “Relativistic collision integral”, Dokl. Akad. Nauk SSSR, 114:3 (1957),  530–532  mathnet  mathscinet
21. N. A. Chernikov, “A generalized problem on the stochastic motion of a particle”, Dokl. Akad. Nauk SSSR, 112:6 (1957),  1030–1032  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021